# SDR SWAA022388

- Difficulty date: October 3, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 65,009 hours, 70,634 cycles
- Engine: Pwa JT8D9A
- Engine time: 47,768 hours, 54,556 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Punctured
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND HOLE IN OVER CASING AFT OF J FLANGE BEHIND IGNITION BOX AT NR 1 ENGINE.  REMOVED AND REPLACED ENGINE PER MM.
